Doctor insights on:
Allergy To Aleve
My face has been hurting a lot for a while. i heard it could be an allergy to aleve, should i quit? didnt take any today, im taking benadryl (diphenhydramine) for aller
Allergies occur when your immune system is triggered by envirionmental factors it should ignore--for example, pollen in the air, or dander on a cat or dog--and creates cells to fight against them. An allergic reaction typically causes itching, congestion, or drainage, and ...Read more
I'm curious what could happen if you take 11 Aleve and 4 Benadryl (diphenhydramine) to treat allergies?
Absolutely not: If you are allergic to one, it is almost certain you are allergic to both. ...Read more
Toxicity: It will have toxic side effects.Get a more detailed answer ›
I have chills and slight nausea. What medicine should I take- Aleve for the bad fever or Benadryl (diphenhydramine) for the allergy?
Perhaps both: You could take both but you didn't mention any specific allergy symptoms. Nausea could easily be a symptom of infection. And chills are not a symptom of allergy. In that case Benadryl (diphenhydramine) will only make you sleepy. It's not a very good medication for nausea. Take your Ibuprofen and go to bed. ...Read more
I'm taking Aleve (naproxen) for mild knee injury. while getting allergy shots will it minimize reactions? Can it mask reactions? Should I let my allergist know?
Am i allowed to take benadryl and aleve ? Or no ? I have bad allergies but i also have muscle pain and soreness
Can i take naproxen (aleve) with an antihistamine (pantanase)? I have allergy and breathing issues and wanted to know if it's safe to take Aleve for my menstrual pain or if I should take tylenol (acetaminophen) instead.
Possible naproxen allergy? Increased bp, heart rate, intense red itch tops of feet, arms, torso. Went to dr, ekg&bp normal by arrival. Didn't link Aleve use until today, used in frequently in past.
Quite possibly: The reaction you describe certainly sounds like an allergic reaction to something you ingested , possibly the aleve (naproxen). Nonsteroidal anti-inflammatory drugs (nsaids) are fairly allergenic, and you develop an allergy to something at any point. So if the timeline to your symptoms fits with aleve (naproxen) ingestion, i would be highly suspicious. Try Benadryl (diphenhydramine) for acute relief of current symptoms. ...Read moreSee 2 more doctor answers
Naproxen allergy: Naproxen (Midol, Aleve, Naprelan) is a nonsteroidal anti-Inflammatory drug. An allergy occurs when your body’s immune system creates antibodies to a foreign substance causing a reaction that can be mild to severe. For potential adverse effects see: https://www.drugs.com/naproxen.html ...Read more
What are the: symptoms? It could be rather an adverse drug reaction to aspirin and not a true allergy. If you do have true allergic reaction to aspirin, you better avoid all the NSAIDs , including naproxen, as you may very well develop a reaction later. Follow up with your allergist, or see one if you haven't already, check acaai.org or aaaai.org for an allergist in your area, best wishes ...Read more
My wife has developed a sudden allergy to nsaids and can no longer take naproxen, ponstan etc for severe period pain. Are there alternatives?
Acetaminophen: Acetaminophen is available over the counter. Other pain medications will require a prescription. Consider using a birth control method to suppress periods. If she does not have periods then the pain will not come. Birth control pills, nuvaring, the depoprovera shot and Mirena (levonorgestrel) iud are all options. ...Read more
56 year-old woman notices radicular pain after taking vitamin B6 supplement for three years.....?
B6 toxicity is well recognized: There are a few questions that need to be asked in this case. Exactly how much B6 was the patient taking? According to recommended standards 200mg daily is the limit. Toxicity is thought to occur at levels of 1000mg. daily and above though much lower have been reported on rare occasions(100-300mg). Secondly, what exactly was the quality of her pain? Described symptoms of neural toxicity involves sensory neuropathy described mainly as burning dysesthesias and numbness. The case talks about a RADICULOPATHY. That is typically not the same type of pain as we find in chemical toxicities. Pain in the feet could very well be dysesthesias but the history could be a bit more specific there in order to attach more positive points for B6 sequelae. http://www.ncbi.nlm.nih.gov/pubmed/16320662 ...Read moreSee 9 more doctor answers
Celebrex (celecoxib): Depends. Both are nsaids. Celebrex (celecoxib) is primarily a cox-2 inhibitor so it was originally thought to be less likely to cause reflux, stomach ulcers. Long term it has not shown any difference a year out. Both have a cardiac warning, although at least theoretically aleve(naproxen) would be less likely to cause this. Short term both are fine as long as you do not have and kidney or heart disease. ...Read moreSee 1 more doctor answer
See details: The are different nsaids. Naproxen is a proprionic acid derivative while Celebrex (celecoxib) is a cox 2 inhibitor. There one common feature is there anti-inflammatory and pain relieving properties. Celebrex (celecoxib) has less GI risk and Naproxen may possibly have less cardiac risk. ...Read more
Yes: Yes it is.Get a more detailed answer ›